On the uniqueness of singular solutions for a Hardy-Sobolev equation

Jann Lgng Chern, Ygng Li Tang, Chuan Jen Chyan, Yi Jung Chen

Research output: Contribution to journalArticlepeer-review


In this paper, we consider the positive singular solutions for the following Hardy-Sobolev equation Δu+up+u 2*(s)-1/|x|s=0 in B1\{0}, where p > 1, 0 < s < 2, 2*(s) = 2(n-s)/n-2, n ≥ 3 and B1 is the unit ball in Rn centered at the origin. We prove that if p > ""+1 then such solution is unique.

Original languageEnglish
Pages (from-to)123-128
Number of pages6
JournalDiscrete and Continuous Dynamical Systems - Series S
Issue numberSUPPL.
Publication statusPublished - 2013 Nov
Externally publishedYes


  • Hardy-Sobolev equation
  • Singular solution
  • Uniqueness of solutions

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'On the uniqueness of singular solutions for a Hardy-Sobolev equation'. Together they form a unique fingerprint.

Cite this